Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

A factorization and an equivalence for operators of convolution type

Full-text in one file

Download

Pages

13-21

References

1. V. P. Palamodov. Linear differential operators with constant coefficients. Moscow: Nauka, 1967. 2. S. Matzuura. Factorisation of differential operators and decomposition of homogeneous equations. Osaka J. Math., 1963, vol. 15, No. 2, 213-231. 3. V. V. Napalkov. Convolution equations in many-dimensional vector spaces. Moscow: Nauka, 1982. 4. Ju. F. Korobeynik. On some applications of nontrivial decompositions of zero in the theory of convolutions. Dokl. Akad. Nauk USSR, 1990, tom 313, No. 6, 1304-1328. 5. A. Yu. Timofeev. On the representation of a solution of an equation of infinite order as the sum of two solutions. Matem. zam., 1982, tom 31, No. 2, 245-256. 6. A. Yu. Timofeev. A contribution to a problem of the factorization for a differential operator of infinite order. In: "The theory of functions and approximations". 3-rd Saratov Winter School, Saratov Univ., 1988, Part 3, 66-68. 7. A. F. Leontyev. Generalizations of series of exponents. Moscow: Nauka, 1981. 8. A. F. Leontyev. On an application of the interpolation method. Matem. zam., 1975, tom 18, No. 5, 735-752. 9. A. F. Leontyev. On a functional equation. Izv. Akad.Nauk USSR, Ser. matem., 1965, torn 29, No. 4, 725-756. 10. A. Yu. Timofeev. Decomposition of sequences of polynomials of exponents into subsequence. Kand. diss., Ufa, 1981.

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.